# SDR MASA200601058

- Difficulty date: April 9, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 1,240 hours, 967 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5008 CLT - STAB FAULT STATUS MSG.  MX RESET SYSTEM.
